# SDR QXEA2011051300332

- Difficulty date: May 10, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 19,204 hours, 19,564 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 783.102
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL FUSELAGE UNDERFLOOR AT STA 783.102 FLOORBOARD ANGLE GOING FROM STRINGER 25 LT TO 25 RT HAS UPPER SURFACE CORROSION.  REMOVED CORROSION REF SRM 51-21-00-00-02.  FOUND TO BE WITH IN LIMITS IAW RD 8/4-53-3685.  COMPLIED WITH HORIZON TASK CARDS RD 8/4-53-3684 AND RD 8/4-53-3685.
